MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MINI LENGTHENING APPARATUS 110MM; MANDIBLE DISTRACTION DEVICES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MINI LENGTHENING APPARATUS 110MM; MANDIBLE DISTRACTION DEVICES
Model Number 394.071
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a patient put our mini lengthening apparatus on and it broke.The patient was coming in for more x-rays and new apparatus application.The x-rays revealed that the apparatus was over distracted due to the fact that the pin placement device was not tightened down causing it to slide down the barrel.This report is for one (1) mini lengthening apparatus 110mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2: additional device product code: ktt.D4: lot number.H3, h6: a product investigation was conducted.Service & repair evaluation: the customer reported a patient put our mini lengthening apparatus on and it broke.The patient was coming in for more x-rays and new apparatus application.The x-rays revealed that the apparatus was over distracted due to the fact that the pin placement device was not tightened down causing it to slide down the barrel.The repair technician reported the device failed in cosmetics.Lube/oil/clean is the reason for repair.The cause of the issue is unknown.The item was repaired per the inspection sheet, passed synthes final inspection on 21-nov-2019 and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.H3, h4, h6: a device history record (dhr) review was conducted: product code: 394.071.Lot number: 4l14833.Manufacturing site: bettlach.Release to warehouse date: 17.April 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.G1: physical manufacturer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MINI LENGTHENING APPARATUS 110MM
Common Device Name
MANDIBLE DISTRACTION DEVICES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9207175
Report Number2939274-2019-61641
Device Sequence Number18944272
Product Code MQN
UDI-Device Identifier10886982199539
UDI-Public(01)10886982199539
Combination Product (Y/N)N
PMA/510(K) Number
K973018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.071
Device Catalogue Number394.071
Device Lot Number4L14833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date11/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;